# SDR DALA2023060204437

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 CREATING PCK LOG PAGE TO ATTACH VA 101000 REV C TO BE ACCOMPLISHED SIMULTANEOUSLY WITH EM 5330-01152. CORRECTIVE ACTION: REF VA 101000. (2793476)
